IJPAM: Volume 13, No. 2 (2004)

ZERO-DIMENSIONAL SCHEMES WHICH ARE
A SMALL MODIFICATION OF FAT POINTS
AND POSTULATION

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we give some very strong postulation result for general unions of zero-dimensional schemes very near to fat points.

Received: March 24, 2004

AMS Subject Classification: 14N05

Key Words and Phrases: fat point, zero-dimensional scheme, postulation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 2